| Model Number |
4968-25 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Mechanical Problem (1384); Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during attempted removal of a lead pin from a pediatric implantable pulse generator (ipg) header the lead remained trapped in the port. the setscrew and grommet were completely removed and lead was stuck.Lead was then held static and the generator was attempted to be "twisted" off the lead. the lead insulation breached and pulled away, exposing the conductors.The pin was removed from device port.The lead was capped and replaced.The pediatric ipg was also removed and replaced. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.